Access count of this item: 115

Files in This Item:
File Description SizeFormat 
1324_08.pdf949.09 kBAdobe PDFView/Open
Title: 実2次体の円分$\mathbb{Z}_2$-拡大と最大不分岐pro-2-拡大について (代数的整数論とその周辺)
Other Titles: On the maximal unramified pro-2-extension over cyclotomic $\mathbb{Z}_2$-extensions of real quadratic fields (Algebraic Number Theory and Related Topics)
Authors: 水澤, 靖  KAKEN_name
Author's alias: Mizusawa, Yasushi
Issue Date: May-2003
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1324
Start page: 76
End page: 88
Appears in Collections:Algebraic Number Theory and Related Topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.